Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 29, 2016, 5:57 PM EDT for Lake County, Orange County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 5:57 PM EDT (21:57 UTC)
- Expired
- May 29, 2016, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 113 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:02 PM EDT | HAIL 1 | Wnw Mount Plymouth, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
323
WUUS52 KMLB 292157
SVRMLB
FLC069-095-292245-
/O.NEW.KMLB.SV.W.0043.160529T2157Z-160529T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
557 PM EDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA...
EAST CENTRAL LAKE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 645 PM EDT
* AT 556 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SORRENTO...OR
OVER MOUNT PLYMOUTH...MOVING SOUTHEAST AT 5 TO 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
APOPKA...MOUNT DORA...MOUNT PLYMOUTH...ZELLWOOD AND SORRENTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2891 8152 2879 8141 2875 8141 2875 8142
2869 8156 2885 8165
TIME...MOT...LOC 2156Z 319DEG 8KT 2882 8155
HAIL...1.00IN
WIND...60MPH
$$
WEITLICH2 follow-up statements
238
WWUS52 KMLB 292211
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
611 PM EDT SUN MAY 29 2016
FLC069-095-292245-
/O.CON.KMLB.SV.W.0043.000000T0000Z-160529T2245Z/
ORANGE FL-LAKE FL-
611 PM EDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN ORANGE AND EAST CENTRAL LAKE COUNTIES...
AT 610 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MOUNT PLYMOUTH...
MOVING SOUTHEAST AT 5 TO 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
MOUNT PLYMOUTH.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
APOPKA...MOUNT DORA...MOUNT PLYMOUTH...ZELLWOOD AND SORRENTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 2891 8152 2879 8141 2875 8141 2875 8142
2869 8156 2885 8165
TIME...MOT...LOC 2210Z 319DEG 8KT 2880 8153
HAIL...1.00IN
WIND...60MPH
$$
WEITLICH424
WWUS52 KMLB 292226
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
626 PM EDT SUN MAY 29 2016
FLC069-095-292245-
/O.CON.KMLB.SV.W.0043.000000T0000Z-160529T2245Z/
ORANGE FL-LAKE FL-
626 PM EDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN ORANGE AND EAST CENTRAL LAKE COUNTIES...
AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEKIWA SPRINGS
STATE PARK...OR NEAR MOUNT PLYMOUTH...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
APOPKA...MOUNT PLYMOUTH AND ROCK SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 2879 8141 2875 8141 2875 8142 2870 8154
2880 8155 2887 8148
TIME...MOT...LOC 2226Z 337DEG 4KT 2877 8145
HAIL...1.00IN
WIND...60MPH
$$
WEITLICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:34 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 29, 3:34 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 334 PM EDT SUN MAY 29 2016 .DISCUSSION... Tonight-Tue...Weak ridge of high pressure stretches from the Atlantic across Central Florida and into the Eastern Gulf of Mexico for the next 2-3 days. Troughing from the remnants of TD Bonnie over the Carolinas extends as far south as the Yucatan Channel/Cuba the next 2-3 days. Northwest flow around the base of the above mentioned trough will keep sea breezes on the east half of the peninsula, push any west coast sea breezes quickly to the east and help to feed Gulf and Caribbean moisture into Central Florida. Time height cross sections are showing sufficient moisture in the 1000mb-700mb layer impulses of mid level energy rounding the base of the upper trough to support daytime 30-40 POP. Highs lower 90s interior and upper 80s at the coast. Lows in the upper 60s mainly interior and coast Cape Canaveral north and upper 60s/low 70s at the coast south of the Cape. Previous Extended... Wed-Sat...Weak mid-upper level troughing still across FL early in the period, then shortwave ridging builds across the peninsula Fri- Sat in response to troughing deepening over southeast TX. At the surface the pressure pattern continues weak and we will see a daily sea breeze regime with boundary collisions well into the interior. Will continue CHC afternoon/early evening storm chances with convection favoring well inland. The storm motion will be fairly weak with main storm threats of locally heavy downpours, lightning, and gusty winds. Consistent highs/lows with maxes U80s/L90s degrees interior and M-U80s at the coast, mins in the U60s/L70s areawide. && .AVIATION... VFR. Tempo VFR ceilings/visibility in scattered afternoon showers and storms. Showers after 15Z/11AM Mon and storms after 17Z/1PM. IFR too brief for any tempo beyond 1 hour duration. VCTS best call until late Memorial Day morning. && .MARINE... NOAA Buoy 009 and the CMAN sites at Saint Augustine Fishing Pier and Sebastian Inlet Jetty were recording northeast wind around 10 knots. Buoy 009 was recording 4 foot seas as was buoy 010 at 129nm east of New Smyrna Beach and the two Scripps buoys at 2 and 4nm off the beaches were recording 2 foot seas. Tonight-Memorial Day...The long period swell from Bonnie slowly diminishes which further decreases sea heights. Sea breeze circulations die off by midnight and a light to moderate offshore flow takes over until the sea breezes form again late morning/early afternoon Mon/Memorial Day. Nearshore boaters should keep an eye to the west for afternoon/evening storms moving close to the coast that may drift across the Indian River Lagoon and into the nearshore waters Previous Marine Discussion Tue-Fri...Favorable small craft boating conditions continue as a persistent weak wind regime remains in place with late night/morning offshore winds becoming onshore by late morning/early afternoon surrounding the ECSB. Wind speeds generally 6-12 kts. Isolated shra/tsra chances at best. Seas generally 2-3 ft near shore and 3 ft to 4 ft (well offshore) over the open Atlc. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 90 70 90 / 20 40 20 20 MCO 71 93 70 93 / 30 50 20 30 MLB 71 88 71 89 / 30 50 20 20 VRB 69 88 70 89 / 30 50 20 20 LEE 70 92 72 92 / 20 40 20 30 SFB 71 92 71 93 / 30 40 20 30 ORL 70 92 72 93 / 30 50 20 30 FPR 69 88 68 89 / 30 50 20 20 && .MLB Watches/Warnings/Advisories... FL...None. AM...None. && IMPACT WX/RADAR...Kelly FORECASTS/AVWX....Wimmer
Hazardous weather outlook, May 29, 10:14 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1014 AM EDT SUN MAY 29 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-300100- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1014 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SUITABLE MOISTURE WILL COMBINE WITH AFTERNOON HEATING AND LOCAL BOUNDARIES TO PRODUCE ISOLATED TO SCATTERED SLOW MOVING LIGHTNING STORMS MAINLY SOUTH OF METRO ORLANDO...ALONG THE SPACE AND TREASURE COASTS AND INLAND TO LAKE OKEECHOBEE. THE PRIMARY THREATS WILL BE BRIEF GUSTY WINDS...CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .FLOOD IMPACT... LOCALLY HEAVY RAIN WILL PRODUCE ONE TO TWO INCHES IN A SHORT PERIOD OF TIME MAINLY SOUTH OF ORLANDO THIS AFTERNOON AND EARLY EVENING. .RIP CURRENT IMPACT... OCEAN SWELLS AND TIDAL CONDITIONS WILL BRING A MODERATE RISK FOR STRONG RIP CURRENTS AT THE BEACHES TODAY. RIP RESCUES WERE REPORTED ON SATURDAY AND THIS IS EXPECTED ONCE AGAIN TODAY. MAKE SURE TO SWIM NEAR A LIFEGUARD BEACH LOCATION AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS BRIEFLY IN EXCESS OF 35 KNOTS WILL BE POSSIBLE IN A FEW STRONG STORMS MAINLY SOUTH OF METRO ORLANDO THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED OVER THE NEXT SEVERAL DAYS ALONG THE INLAND MOVING EAST COAST SEA BREEZE AND WITH ANY BOUNDARY COLLISIONS OVER THE INTERIOR. INCOMING SWELLS WILL KEEP THE RIP CURRENT THREAT MODERATE EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
In the hours before
Local storm report, May 29, 2:36 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL WEST MELBOURNE 28.08N 80.67W
05/29/2016 E0.70 INCH BREVARD FL NWS EMPLOYEE
DIME SIZE HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.
&&
PGLocal storm report, May 29, 2:58 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL MELBOURNE 28.08N 80.61W
05/29/2016 E0.88 INCH BREVARD FL PUBLIC
NICKEL SIZE HAIL REPORTED BY PUBLIC IN FOUNTAINHEAD
SUBDIVISION IN MELBOURNE.
&&
PGSpecial weather statement, May 29, 3:53 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT SUN MAY 29 2016
FLZ053-292030-
OSCEOLA FL-
353 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSCEOLA COUNTY UNTIL
430 PM EDT...
AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POINCIANA...OR NEAR INTERCESSION CITY...MOVING EAST AT 5 TO 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KISSIMMEE...WEST LAKE TOHO...INTERCESSION CITY...CELEBRATION AND
POINCIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKES IN THE AREA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2833 8141 2806 8130 2805 8136 2807 8137
2807 8135 2808 8135 2809 8145 2806 8145
2805 8143 2804 8146 2806 8146 2814 8145
2814 8152 2820 8152 2826 8156 2826 8166
2827 8166
TIME...MOT...LOC 1951Z 267DEG 5KT 2819 8156
WEITLICHSpecial weather statement, May 29, 4:03 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT SUN MAY 29 2016
FLZ054-292030-
INDIAN RIVER FL-
403 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDIAN RIVER COUNTY
UNTIL 430 PM EDT...
AT 402 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GIFFORD...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERO BEACH...INDIAN RIVER SHORES...WINTER BEACH...WABASSO AND VERO BEACH
SOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2756 8040 2756 8044 2769 8054 2781 8038
2775 8035 2760 8030
TIME...MOT...LOC 2002Z 236DEG 15KT 2767 8042
KELLYSpecial weather statement, May 29, 4:27 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT SUN MAY 29 2016
FLZ045-053-292200-
OSCEOLA FL-ORANGE FL-
427 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND WESTERN
OSCEOLA COUNTIES UNTIL 600 PM EDT...
AT 423 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF POINCIANA...OR 11 MILES SOUTH OF WEST LAKE TOHO.
THIS STORM WAS MOVING SLOWLY EASTWARD. ADDITIONAL STRONG STORMS ARE
EXPECTED TO FORM ALONG THE SEA BREEZE COLLISION THROUGH LATE
AFTERNOON FROM ORLANDO SOUTHWARD THROUGH LAKE KISSIMMEE AREA.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
ANY STORMS THAT DEVELOP.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SAINT CLOUD...BUENA VENTURA LAKES AND LAKE
KISSIMMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG
WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP
TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2857 8114 2779 8109 2779 8119 2784 8123
2786 8130 2792 8131 2794 8135 2795 8134
2800 8139 2800 8142 2804 8146 2806 8146
2806 8144 2801 8138 2808 8135 2809 8145
2814 8146 2814 8149 2857 8151
TIME...MOT...LOC 2023Z 305DEG 4KT 2805 8143
WEITLICHSpecial weather statement, May 29, 5:52 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
552 PM EDT SUN MAY 29 2016
FLZ044>046-292245-
NORTHERN LAKE COUNTY FL-ORANGE FL-SEMINOLE FL-
552 PM EDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ORANGE...CENTRAL
LAKE AND SOUTHWESTERN SEMINOLE COUNTIES UNTIL 645 PM EDT...
AT 548 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SORRENTO...OR NEAR MOUNT PLYMOUTH...MOVING SOUTHEAST AT 5 MPH.
ADDITIONAL STRONG STORMS WILL BE POSSIBLE FARTHER SOUTH INTO
NORTHWESTERN ORANGE AND SOUTHWEST SEMINOLE COUNTIES.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLYMOUTH...FOREST CITY AND ALTAMONTE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG
WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP
TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2896 8166 2897 8166 2899 8153 2858 8126
2857 8152 2896 8178
TIME...MOT...LOC 2148Z 326DEG 6KT 2885 8158
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:55 PM EDT | Areal Flood Advisory | MLB | Indian River, Saint Lucie | 2 hr |
| May 29, 2:19 PM EDT | Special Weather Statement | MLB | Indian River | 41 min |
| May 29, 2:25 PM EDT | Special Weather Statement | MLB | Saint Lucie | 50 min |
| May 29, 2:33 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| May 29, 3:53 PM EDT | Special Weather Statement | MLB | Polk | 37 min |
| May 29, 4:03 PM EDT | Special Weather Statement | MLB | Indian River | 27 min |
| May 29, 4:27 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 93 min |
| May 29, 5:52 PM EDT | Special Weather Statement | MLB | Lake | 53 min |
| May 29, 6:16 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 44 min |
| May 29, 6:32 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole | 118 min |
| May 29, 7:02 PM EDT | Special Weather Statement | MLB | Orange | 58 min |
| May 29, 7:41 PM EDT | Areal Flood Advisory | MLB | Seminole, Volusia | 79 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.